# SDR 2005F00010

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 30,721 hours, 20,273 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 652165120
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORK CHOP FITTING RT MLG DAMAGED AND MISALIGNED.
